# SDR UPS00831444

- Difficulty date: January 18, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 561667459
- Condition: Corroded
- Location: Bs 1440 - 1447
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, STA 1440-1447 LONG 34R INTERCOSTAL UPPER FLANGE CORRODED BEYOND LIMITS.  REMOVED, FABRICATED, REPLACED INTERCOSTAL IAW DWG 5616674, SRM 51-1 -21, 51-1-20D.
